# SDR HNAA2011051700144

- Difficulty date: May 15, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8103
- Aircraft serial: 261
- Aircraft time: 35,682 hours, 54,057 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, NOSE GEAR DOORS OPENED AND NOSE GEAR PARTICAIALLY EXTENDED AND RETRACTED TWICE WITH ALL ASSOCIATED LIGHTS.  JACKED ACFT AND PERFORMED LANDING GEAR, OPS CHECK 3 TIMES. CLEARED PSEU MEMORY.  PERFORMED OPS CHECK 3 TIMES.  PSEU CODED 55 AND 53 OBSERVED. R & R GEAR SELECTOR HANDLE. R & R PSEU. PERFORMED OPS CHECK 15 TIMES. MEASURED INDUCTANCE AND SERIES RESISTANCE USING BOB OF ALL PROX SENSORS ASSOCIATED WITH DISCREPANCY.
